Posted: Mon Jun 10, 2019 2:07 pm
I have/had liver metastases from Uveal Melanoma in July 2016 and underwent Immunotherapy (Ipilimumab & Nivolumab) until Jan 2017. My tumours have been reduced by 75% and my latest MRI (25 May 19) shows continued minor improvement. Vitiligo is one of my side effects which include psoriasis eczema, type 1 diabetes, pancreatic insufficiency and uveitis.
My hair has turned white as has my skin with the exception of an area around my fingers and some tanning on my face. My original eye tumour has all but disappeared but is totally depigmented. Originally a redhead, the tanning in my face and hands is now from red/yellow melanin but black/brown melanin has disappeared. I use factor 70 everyday on exposed parts and wear a hat.
My question is, has the vitiligo occurred because of changes in my tyrosinase and/or melanocytes as it is attacked in the endoplasmic reticulum or directly in the melanocytes? And is it a good prognosis?
Thank you, Walter